# SDR FDEA200903271089

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CENTER TANK UPPER SKIN AT STA 1234 X= -70 TO -80 FOUND CORROSION.  REPAIRED AS PER EA 1-5710-128664. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
